Reliable Control of Fuzzy Systems with Quantization and Switched Actuator Failures

Full text for this resource is not available from the Research Repository.

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Lu, R (2017) Reliable Control of Fuzzy Systems with Quantization and Switched Actuator Failures. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2198 - 2208. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37297
DOI https://doi.org/10.1109/TSMC.2016.2636222
Official URL https://ieeexplore.ieee.org/document/7795198
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords Takagi–Sugeno fuzzy systems; actuator faults; Lyapunov functional approach; closed-loop system
Citations in Scopus 64 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login